# SDR ASAA2016020115227

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,722 hours, 2,536 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP FAILURE.  RESET WITH MASTER CAUTION, BUT UNABLE TO CONTROL TEMP. ACFT GROUNDED. PERFORMED FIM TASK 21-61, TASK 801.  NO FAULTS FOUND.  RESET POWER.
